# SDR SWAA2022031175659

- Difficulty date: February 19, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR21R FWD CARGO COMPARTMENT (1 EA) 2022-104048 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23.;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR21R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A7902 SHEET 174 REV - SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
